# SDR SWIA202158906

- Difficulty date: April 21, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT WING #3 SLAT - SLAT TRACK 3-2, PITTING 1 AREA AND 1 WEAR MARK ON LOWER FACE CONTACT SURFACES.     (C-CHECK RO: 6/20/21) / BLENDED OUT PITTING AND WEAR MARKS ON L/H WING #3 SLAT, 3-2 SLAT TRACK REF CRJ 700 SRM 51-12-00-001-001-A01. WITH IN LIMIT REF MHIRJ REO 670-57-42-1089 REVÂ€”DATED 2021-05-11. ALL STEPS OF REO COMPLIED WITH IN ITS ENTIRETY. SKY WEST TASK CARD 51-900-1002-SKY COMPLIED WITH. OPS CHECK GOOD
